# SDR ASAA2017012219511

- Difficulty date: January 22, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 36,032 hours, 10,792 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Hf
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 HF SHOWING FAIL ON BOTH DISPLAYS.  ACFT GROUNDED. PERFORMED BITE IAW FIM 23-11 TASK 801. BITE CHECK PASSED, NO FAULTS FOUND. GROUND VERIFICATION TESTED GOOD IAW AMM 23-11-00-730-801.
